# SDR SWAA2022111671026

- Difficulty date: November 13, 2022
- Submitted: November 16, 2022
- Operation: Air carrier
- Aircraft: N7733B
- Make and model: Boeing 737-76N
- Aircraft serial: 32678
- Aircraft time: 51,459 hours, 26,091 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Guard
- Condition: Loose
- Location: Emergency Light
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

COCKPIT EMERGENCY EXIT LIGHT GUARD LOOSE / [01] REPLACED COCKPIT EMERGENCY LIGHT SWITCH GUARD PER M/M S.I.P.
